# SDR 0105099989

- Difficulty date: July 9, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- Aircraft time: 74,202 hours, 69,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in ATL, a .25 inch crack was found on the doorjamb web at station 617 RHS. Material .032" 2024-t42. Repaired per EA. 99-181318.
